Alert archive / Wyoming / Red Flag Warnings in 2012

Red Flag Warning 11, NWS Riverton, WY

June 13, 20126 counties in Wyoming

NWS Riverton, WY issued this red flag warning at Jun 13, 2012, 12:46 AM MDT for 6 counties in Wyoming. It took effect at Jun 13, 2012, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 13, 2012, 12:46 AM MDT (06:46 UTC)
In effect from
Jun 13, 2012, 12:00 PM MDT
Expired
Jun 13, 2012, 8:00 PM MDT
In force
8 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Hot Springs County, WY, Johnson County, WY, Natrona County, WY, Sweetwater County, WY, Washakie County, WY

The radar

The Riverton/Lander radar (KRIW), 55 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 6.8 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2012-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2012-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
3433 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

639 
WWUS85 KRIW 130646
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1246 AM MDT WED JUN 13 2012

...RED FLAG WARNING FOR FIRE ZONES 279...280 AND 285 FROM NOON TO
8 PM MDT...

.THE COMBINATION OF VERY WARM TEMPERATURES...A VERY DRY AIRMASS
AND GUSTY SOUTHWEST WINDS WILL PRODUCE CRITICAL FIRE WEATHER
CONDITIONS THIS AFTERNOON ACROSS FIRE ZONES 279...280 AND 285.

WYZ279-140200-
/O.UPG.KRIW.FW.A.0009.120613T1800Z-120614T0200Z/
/O.NEW.KRIW.FW.W.0011.120613T1800Z-120614T0200Z/
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
1246 AM MDT WED JUN 13 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
279...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TODAY TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 279.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 8 PERCENT.

* IMPACTS...THE COMBINATION OF THE WARM TEMPERATURES...GUSTY WIND
  AND VERY LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE
  WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

WYZ280-140200-
/O.UPG.KRIW.FW.A.0009.120613T1800Z-120614T0200Z/
/O.NEW.KRIW.FW.W.0011.120613T1800Z-120614T0200Z/
NATRONA COUNTY/CASPER BLM-
1246 AM MDT WED JUN 13 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
280...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TODAY TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 280.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

* IMPACTS...THE COMBINATION OF THE WARM TEMPERATURES...GUSTY WIND
  AND VERY LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE
  WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

WYZ285-140200-
/O.UPG.KRIW.FW.A.0009.120613T1800Z-120614T0200Z/
/O.NEW.KRIW.FW.W.0011.120613T1800Z-120614T0200Z/
SOUTH BIGHORN MOUNTAINS-
1246 AM MDT WED JUN 13 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
285...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TODAY TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 285.

* WINDS...WEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 13 PERCENT.

* IMPACTS...THE COMBINATION OF THE WARM TEMPERATURES...GUSTY WIND
  AND VERY LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE
  WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

HTTP://WEATHER.GOV/RIVERTON
2 follow-up statements
599 
WWUS85 KRIW 132052
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
252 PM MDT WED JUN 13 2012

...RED FLAG WARNING FOR FIRE ZONES 279...280 AND 285 UNTIL 8 PM
MDT...

.THE COMBINATION OF VERY WARM TEMPERATURES...A VERY DRY AIRMASS
AND GUSTY SOUTHWEST WINDS WILL PRODUCE CRITICAL FIRE WEATHER
CONDITIONS UNTIL 8 PM THIS EVENING ACROSS FIRE ZONES 279...280 AND 285.

WYZ279-140200-
/O.CON.KRIW.FW.W.0011.000000T0000Z-120614T0200Z/
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
252 PM MDT WED JUN 13 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 279...

* AFFECTED AREA...FIRE WEATHER ZONE 279.

* WINDS...WEST 20 TO 25 MPH WITH GUSTS TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 8 PERCENT.

* IMPACTS...THE COMBINATION OF THE WARM TEMPERATURES...GUSTY 
  WIND AND VERY LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL 
  FIRE WEATHER CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

WYZ280-140200-
/O.CON.KRIW.FW.W.0011.000000T0000Z-120614T0200Z/
NATRONA COUNTY/CASPER BLM-
252 PM MDT WED JUN 13 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 280...

* AFFECTED AREA...FIRE WEATHER ZONE 280.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 8 PERCENT.

* IMPACTS...THE COMBINATION OF THE WARM TEMPERATURES...GUSTY 
  WIND AND VERY LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL 
  FIRE WEATHER CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

WYZ285-140200-
/O.CON.KRIW.FW.W.0011.000000T0000Z-120614T0200Z/
SOUTH BIGHORN MOUNTAINS-
252 PM MDT WED JUN 13 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 285...

* AFFECTED AREA...FIRE WEATHER ZONE 285.

* WINDS...WEST 20 TO 25 MPH WITH GUSTS TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 12 PERCENT.

* IMPACTS...THE COMBINATION OF THE WARM TEMPERATURES...GUSTY 
  WIND AND VERY LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL 
  FIRE WEATHER CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

HTTP://WEATHER.GOV/RIVERTON
724 
WWUS85 KRIW 140140
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
740 PM MDT WED JUN 13 2012


WYZ279-140245-
/O.EXP.KRIW.FW.W.0011.000000T0000Z-120614T0200Z/
SWEETWATER COUNTY/ROCK SPRINGS BLM/FLAMING GORGE NRA-
740 PM MDT WED JUN 13 2012

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 279...

HUMIDITY WILL CONTINUE TO INCREASE SLOWLY FOR THE REST OF THE
EVENING...AND WINDS WILL ALSO GRADUALLY WEAKEN. THUS THE RED FLAG
WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM.

$$

WYZ280-140245-
/O.EXP.KRIW.FW.W.0011.000000T0000Z-120614T0200Z/
NATRONA COUNTY/CASPER BLM-
740 PM MDT WED JUN 13 2012

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 280...

A COLD FRONT WILL MOVE ACROSS NATRONA COUNTY BY 9 PM...INCREASING
HUMIDITY AND SWITCHING WINDS TO THE NORTH OR NORTHEAST. THUS THE
RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM.

$$

WYZ285-140245-
/O.EXP.KRIW.FW.W.0011.000000T0000Z-120614T0200Z/
SOUTH BIGHORN MOUNTAINS-
740 PM MDT WED JUN 13 2012

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 285...

A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE SOUTHERN BIGHORN
MOUNTAINS THIS EVENING...WITH INCREASING HUMIDITY AND WINDS
SWITCHING TO THE NORTH...BUT NOT AS STRONG. THUS THE RED FLAG
WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM.

$$

21

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Jun 12, 11:37 PM MDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 12, 11:37 PM MDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
1137 PM MDT TUE JUN 12 2012

.SHORT TERM...TONIGHT THROUGH FRIDAY

MID LEVEL CIRCULATION SPINNING OVER FAR NERN JOHNSON COUNTY AND
ABOUT TO EXIT OUR CWFA. A FEW THUNDERSTORMS HAVE BEEN FIRING ON
ALONG MAINLY THE NORTH HALF OF THIS CIRCULATION SINCE LATE
MORNING. A COUPLE OTHER WEAK DISTURBANCE...DEFORMATION AXIS ARE
AFFECTING THE NW AND MOVING TOWARDS THE WEST ATTM. SOME MARGINAL
INSTABILITY IS SHOWING UP IN THE LAPS DATA BUT THE MOISTURE IS
RATHER SHALLOW. PROBABLY ENOUGH MID LEVEL MOISTURE TO AID IN A FEW
SHOWERS AND THUNDERSTORMS ACROSS THE NORTH INTO THE EVENING. NEXT
SYSTEM IS MOVING ON THE PACNW COAST AND THIS WILL BE OUT WEDNESDAY
SYSTEM FOR THE FAR NORTH...ESPECIALLY THE FAR NWRN CORNER. GFS IS
A HAIR FURTHER NORTH TODAY BUT IT STILL LOOKS LIKE YNP WILL HAVE A
DECENT SHOT OF SHOWERS AND A FEW THUNDERSTORMS TOMORROW.
APPROACHING JET STREAK MAY ALSO PRODUCE SOME BRIEF RIGHT ENTRANCE
REGION JET STREAK DYNAMICS BY EARLY EVENING. COULD BE MORE LIKE A
ONE TWO PUNCH WITH SOME MORNING SHOWERS AND THEN ANOTHER ROUND
LATE IN THE DAY INTO THE EVENING. IN THE SOUTH...FIRE WEATHER WILL
BE THE MAIN PROBLEM WITH WARM TEMPERATURES...DRY AIRMASS AND
BREEZY TO LOW END WINDY CONDITIONS. SEE THE FIRE WEATHER
DISCUSSION FOR MORE DETAIL. WEAK COLD FRONT PUSHES SOUTH BEHIND
OUR DISTURBANCE WEDNESDAY EVENING LEAVING BEHIND A LITTLE HIGHER
MOISTURE LEVELS AND LESS WIND IN THE NORTHERN TWO THIRDS FOR
THURSDAY. THE GFS BRINGS THE WIND...WARM TEMPS AND DRY AIR RIGHT
BACK INTO THE SERN ZONES ON FRIDAY WHILE THE NAM HAS A WEAK
FRONTAL BOUNDARY ACROSS THE AREA FROM OUR APPROACHING FRIDAY
SYSTEM. THE GFS SOLUTION SEEMS MORE REASONABLE SINCE THE TROUGH IS
APPROACHING AND WE SHOULDN'T SEE THE FRONT SURGE SOUTH THAT FAR
AHEAD OF ITS SOURCE. THE ECMWF ALSO HAS A SW FLOW ACROSS OUR SERN
ZONES ON FRIDAY. FRIDAY WILL LIKELY SEE A GOOD CHANCE OF SHOWERS
AND THUNDERSTORMS IN THE NW AS THE INFLUENCES OF OUR TROUGH BEGIN
TO APPROACH AND THE RIGHT ENTRANCE REGION OF THE NEXT JET STREAK
MOVES IN.

.LONG TERM...FRIDAY NIGHT THROUGH TUESDAY

MODELS AGREE ON THE GENERAL PATTERN THROUGH THE WEEKEND ALTHOUGH THE
DETAILS ARE STILL FUZZY AT THIS TIME. BOTH SHOW A GENERAL TROUGH
ACROSS THE AREA AND BOTH DEVELOP AN UPPER LEVEL LOW. HOWEVER...THERE
ARE MAJOR DIFFERENCES IN THE PLACEMENT OF THE LOW WITH THE GFS
HAVING A WEAK LOW SLOWLY OPENING OVER IDAHO ON SATURDAY EVENING AND
ONLY SLOWLY MOVING IT THROUGH THE STATE FOR THE WEEKEND. THE
EUROPEAN IS A BIT MORE PROGRESSIVE AND EJECTS THE LOW FROM EASTERN
MONTANA ON SATURDAY EVENING AND INTO THE DAKOTAS BY SUNDAY WITH SOME
WEAK RIDGING OVER THE STATE ON SUNDAY. SO FOR NOW...WE LEFT
CONTINUITY ALONE FOR THE MOST PART WITH SLIGHT POPS ACROSS MOST OF
THE STATE WITH THE BEST CHANCE OF PRECIPITATION ACROSS THE NORTHERN
MOUNTAINS AND NORTHERN BIG HORN BASIN. DETAILS REMAIN SKETCHY EARLY
NEXT WEEK AS WELL WITH THE EUROPEAN KEEPING MOST OF THE
PRECIPITATION INTO MONTANA AND THE GFS MORE BULLISH WITH DROPPING
MORE ENERGY AND CONVECTION INTO WYOMING. AGAIN...GIVEN THE
UNCERTAINTY CONTINUITY WAS MAINTAINED FOR THE MOST PART WITH HIGHER
POPS ACROSS NORTHERN PORTIONS OF THE CWA.

.AVIATION.../06Z ISSUANCE/

A STORM SYSTEM SKIRTING THE AREA WILL RESULT IN ISOLATED TO LOCALLY
SCATTERED CONVECTION ACROSS EXTREME NORTHERN WYOMING MAINLY
WEDNESDAY AFTERNOON AND EVENING. AN INITIAL COLD FRONT WILL PUSH
INTO NORTHERN WYOMING WEDNESDAY MORNING...BUT MAKE VERY LITTLE
PROGRESS SOUTHWARD UNTIL LATE WEDNESDAY AFTERNOON AND EVENING WHEN
THE MAIN COLD FRONT PUSHES SOUTH AND EAST ACROSS THE AREA. BREEZY TO
WINDY SOUTHWEST TO WEST WINDS WILL OCCUR ACROSS CENTRAL AND SOUTHERN
AREAS AHEAD OF THE FRONT...WITH BREEZY NORTHWEST WINDS AT TIMES
ACROSS THE NORTH IN WAKE OF THE FRONT WEDNESDAY. VFR CONDITIONS ARE
EXPECTED...EXCEPT NEAR ANY CONVECTION WHICH SHOULD BE CONFINED
ACROSS THE NORTH. WILL HAVE VCTS FOR KCOD TAF...BUT THE REST OF THE
TAF SITES SHOULD BE TOO FAR SOUTH TO BE AFFECTED BY THE
CONVECTION...BUT OF COURSE WILL BE NEED TO BE WATCHED. IN WAKE OF
THE COLD FRONT BOTH WEDNESDAY AND WEDNESDAY NIGHT...BOUNDARY LAYER
MOISTURE IS RELATIVELY MEAGER SO NOT EXPECTING ANY SIGNIFICANT AREAS
OF LOW CEILINGS.

.FIRE WEATHER...

...A FIRE WEATHER WATCH IS IN EFFECT FOR FIRE ZONES 279...280 AND
285 FROM NOON TO 8 PM ON WEDNESDAY...

CRITICAL FIRE WEATHER CONDITIONS POSSIBLE AGAIN ACROSS THE SAME
AREA ON FRIDAY.

A WARM AND VERY DRY AIRMASS MAY COMBINE WITH GUSTS SOUTHWEST WINDS
OF 25 TO 35 MPH WEDNESDAY AFTERNOON AND EARLY EVENING TO PRODUCE
CRITICAL FIRE CONDITIONS ACROSS FIRE ZONES 279...280 AND 285 WHERE
FUELS ARE CRITICAL. ISOLATED THUNDERSTORMS ARE EXPECTED IN THE
NORTHERN THIRD OF THE DISTRICT.

A WEAK COLD FRONT WILL PUSH SOUTH INTO THE NORTHERN ZONES BY EARLY
WEDNESDAY EVENING AND SLIDE SOUTH INTO THE CENTRAL ZONES WEDNESDAY
NIGHT. MOISTURE LEVELS WILL LIKELY BE A LITTLE HIGHER WITH LESS
WIND ACROSS THESE AREAS ON THURSDAY. THE FAR SOUTH WILL STILL BE
WARM AND DRY BUT NOT QUITE AS DRY OR WINDY AS WEDNESDAY.

CRITICAL FIRE CONDITIONS MAY RETURN AGAIN ON FRIDAY FROM FIRE
ZONE 279 NORTHEAST INTO NATRONA COUNTIES AND FIRE ZONES 280 AND
285. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL IMPACT THE
NORTHWEST FRIDAY...GRADUALLY SPREADING ACROSS THE AREA FRIDAY NIGHT
INTO SATURDAY AS A POTENTIALLY STRONG WEATHER SYSTEM MOVES INTO THE
AREA FOR THE WEEKEND.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING WYZ279-280-285.

&&

SHORT TERM...SKRBAC
LONG TERM...HATTINGS
AVIATION...WM
FIRE WEATHER...SKRBAC
Hazardous weather outlook, Jun 12, 2:25 PM MDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
225 PM MDT TUE JUN 12 2012

WYZ001>020-022>030-131200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
225 PM MDT TUE JUN 12 2012

...FIRE WEATHER WATCH FOR FIRE ZONES 279...280 AND 285 FROM NOON
TO 8 PM MDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

IT WILL BE WARM...DRY AND BREEZY ACROSS SWEETWATER COUNTY TODAY...
WHICH COULD RAISE FIRE DANGER. AS ALWAYS...PLEASE USE CAUTION WHEN
DEALING WITH FIRE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WEDNESDAY...ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS POSSIBLE
ACROSS SWEETWATER...NATRONA AND SOUTHERN JOHNSON COUNTIES.

WEDNESDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS IN THE FAR
NORTH...ESPECIALLY YELLOWSTONE NATIONAL PARK.

THURSDAY AND FRIDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS
ACROSS THE NORTH AND CENTRAL.

FRIDAY...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE AGAIN ACROSS
SWEETWATER AND NATRONA COUNTIES.

SATURDAY...ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
THROUGHOUT THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

TEAM RIVERTON

Nearby

Red Flag Warnings in Wyoming, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.